MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® ESR BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® ESR BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 369741
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"multiple lot numbers: there were multiple lot numbers reported to be involved.The information for the additional lot number is as follows: medical device lot #: 7100570.Medical device expiration date: 10/31/2018.Returned to manufacturer on: unknown.Device manufacture date: 04/10/2017." bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode with the incident lot was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Bd has initiated a capa to document further investigation and root cause(s) of this product issue.
 
Event or Problem Description
It was reported that the bd vacutainer® esr blood collection tubes under filled.

Brand Name
BD VACUTAINER® ESR BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7496882
Report Number1917413-2018-02343
Device Sequence Number1718586
Product Code JKA
UDI-Device Identifier50382903697415
UDI-Public50382903697415
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2018
Device Catalogue Number369741
Device Lot Number7067566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;